# SDR QXEA200602193

- Difficulty date: June 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: TRAILING RUDDER: LT LOWER SKIN PANEL HAS 1 REPAIR DOUBLER INSTALLED BETWEEN FRONT TO REAR SPAR AND BETWEEN RIB 2 - RIB 4.  RT UPPER SKIN PANEL HAS 1 REPAIR DOUBLER BETWEEN FRONT TO REAR SPAR AND BETWEEN RIB 26-RIB 28.  BOTH REPAIR DOUBLERS ARE OUTSIDE LIMITS OF RD 8/4-55-148 ISSUE 1.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-330-801 AND HORIZON EA 6-55-149.
